MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751RNAH
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the patient¿s blood glucose was high.The customer reported that she's been waking up with high blood glucose and tried adjusting her basals and she's still waking up high.Patient's blood glucose at time of incident was unknown.Patient's current blood glucose was 183 mg/dl.The customer had some difficulty in breathing and extreme thirst.The customer was at 461mg/dl at 1pm and was 302mg/dl when she woke up.Based on customer report customer does not allege pump was under delivering.Customer states the drive support cap appears normal.Customer is not calling back to perform a high pressure test.Customer feels pump is under-delivering, and would like it replaced.Customer is treating for high blood glucose by bolusing with the pump and adjusting basals.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion, occlusion, prime or compromised force sensor system alarm and excessive no delivery test.Device received with minor scratched lcd window, cracked case at the display window corners, cracked lcd window, cracked belt clip slot, cracked battery tube threads, stained end cap sticker, stained address or serial number label and cracked reservoir tube lip.

Brand Name
530G INSULIN PUMP MMT-751RNAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7284698
Report Number3004209178-2018-52196
Device Sequence Number1917823
Product Code OZO
UDI-Device Identifier00643169507975
UDI-Public(01)00643169507975
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751RNAH
Device Catalogue NumberMMT-751RNAH
Device Lot NumberA3751RNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2018
Initial Date Received by Manufacturer 02/08/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight130